Translator Disclaimer
December 2020 An extension of the operator Kantorovich inequality
Yaser Khatib, Mahmoud Hassani, Maryam Amyari
Tbilisi Math. J. 13(4): 183-191 (December 2020). DOI: 10.32513/tbilisi/1608606057

Abstract

In this paper, we present an extension of Kantorovich inequality for two operators on a Hilbert space. Also, the multiple version and a related inequality for positive linear maps are obtained. Moreover, we introduce the concept of Specht's ratio and improve some inequalities related to Specht's ratio.

Acknowledgment

The authors would like to thank the referees for their useful comments.

Citation

Download Citation

Yaser Khatib. Mahmoud Hassani. Maryam Amyari. "An extension of the operator Kantorovich inequality." Tbilisi Math. J. 13 (4) 183 - 191, December 2020. https://doi.org/10.32513/tbilisi/1608606057

Information

Received: 9 December 2019; Accepted: 17 October 2020; Published: December 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194236
Digital Object Identifier: 10.32513/tbilisi/1608606057

Subjects:
Primary: 47A63
Secondary: 47A60, L05

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • December 2020
Back to Top